The Uniform Boundedness Theorem in Asymmetric Normed Spaces
C. Alegre,
S. Romaguera and
P. Veeramani
Abstract and Applied Analysis, 2012, vol. 2012, 1-8
Abstract:
We obtain a uniform boundedness type theorem in the frame of asymmetric normed spaces. The classical result for normed spaces follows as a particular case.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/809626.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/809626.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:809626
DOI: 10.1155/2012/809626
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().